# SDR ASAA2025080960632

- Difficulty date: August 9, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 42,027 hours, 13,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A750121
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANSITION BS 727J+10 - 847 CORRODED. GROUNDED - YES. REMOVED CORROSION, FOUND TO BE OUT OF LIMITS, REPAIRED AFT CARGO LT TRANSITION BS 727J+10 - 847 IAW SRM 51-40-02-0G-0W- 3" IN O- .040 R- .033 L- 2IN" D- .007.
